| Model Number |
26605AA |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the image was lost during use.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Result of investigation: during the technical inspection of the product, the error description provided by the customer was confirmed and further defects were detected.Overall, the following defects were found: handle is scratched.The shaft is scratched.Impact mark at the distal end.Corroded plug contacts (device side).Shielding resistance between distal end and connector plug outside the specification.Image interference due to damaged cable.The device met the test specifications at the time of delivery.Based on the defects found during the technical inspection, it is therefore concluded that the most likely cause of the described error is improper use during reprocessing or by the user.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pick up in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).